# SDR SIMA200718302

- Difficulty date: June 27, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 12,305 hours, 10,018 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Control Unit
- Part number: 355022002
- Part serial: 4173
- Condition: Failed
- Location: Cockpit
- Part time: 12,305 hours, 10,018 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RECEIVED LANDING GEAR/GROUND FAIL MESSAGE WITH ASSOCIATED AURAL WARNINGS REGARDING CONFIGURATION.  PERFORM PROCEDURES IN AOM1 - RETURNED TO CMH.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR WEIGHT ON WHEELS 1 AND 2 TARGETS.  REMOVED AND REPLACED LANDING ELECTRONIC GEAR CONTROL UNIT IAW EMB AMM 32-32-01.  PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS IAW AMERICAN EAGLE WORK CARD 32-700-16.  AIRCRAFT RETURNED TO SERVICE.
